MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAP
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 339 mg/dl at the time of the incident.The customer stated that the drive support cap was normal.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during the basic occlusion test due to loose/protruded drive support disk.Unable to perform basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test, displacement test or verify a33 alarm due to motor error alarm.However, device passed rewind test and displacement test.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8878550
Report Number2032227-2019-44629
Device Sequence Number16656241
Product Code OYC
UDI-Device Identifier00643169478541
UDI-Public(01)00643169478541
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAP
Device Catalogue NumberMMT-722NAP
Device Lot NumberB3722NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1